# SDR 29GA94621022012A

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 32,392 hours, 39,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG BURNING RUBBER ODOR IN FLIGHT, WENT AWAY WITH RIGHT BLEED AIR INSTRUMENT AND ENVIRONMENTAL OFF.  PERFORMED VISUAL INSPECTION OF LEFT AND RIGHT BLEED AIR SYSTEMS AND PERFORMED OPERATIONAL CHECK OF BLEED AIR SYSTEMS.  OPS CHECKED GOOD, NO DEFECTS FOUND.
